# SDR UPS97224474

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C352827
- Condition: Cracked
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, POSSIBLE CRACK STA 219 UPPER AFT CORNER OF B2 WINDOW.  REPAIRED PER UPS EO B727-5310-0012K.
